Article info

Download PDFPDF
Erosive osteoarthritis during treatment with bevacizumab and paclitaxel in a patient with recurrent papillary serous carcinoma of the ovary

Authors

  1. Address correspondence and reprint requests to: John J. Kavanagh, MD, Department of Gynecologic Oncology, The University of Texas MD Anderson Cancer Center, Unit 1362, Houston, TX 77030-1439, USA. Email: jkavanag{at}mdanderson.org

Citation

Jaishuen A, Berrios-Rivera JP, Sirisabya N, et al
Erosive osteoarthritis during treatment with bevacizumab and paclitaxel in a patient with recurrent papillary serous carcinoma of the ovary

Publication history

  • First published February 1, 2008.
Online issue publication 
February 01, 2008

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.